Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 49, Number 180
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

New convergence estimates for multigrid algorithms
James H. Bramble and Joseph E. Pasciak PDF
Math. Comp. 49 (1987), 311-329
Error estimates for spatially discrete approximations of semilinear parabolic equations with nonsmooth initial data
Claes Johnson, Stig Larsson, Vidar Thomée and Lars B. Wahlbin PDF
Math. Comp. 49 (1987), 331-357
On the discretization in time of semilinear parabolic equations with nonsmooth initial data
Michel Crouzeix and Vidar Thomée PDF
Math. Comp. 49 (1987), 359-377
A third-order boundary condition for the exterior Stokes problem in three dimensions
Georges H. Guirguis PDF
Math. Comp. 49 (1987), 379-389
The F-E-M test for convergence of nonconforming finite elements
Zhong Ci Shi PDF
Math. Comp. 49 (1987), 391-405
Convergence of a vortex in cell method for the two-dimensional Euler equations
G.-H. Cottet PDF
Math. Comp. 49 (1987), 407-425
On the convergence of a finite element method for a nonlinear hyperbolic conservation law
Claes Johnson and Anders Szepessy PDF
Math. Comp. 49 (1987), 427-444
Convergence theorem for difference approximations of hyperbolic quasilinear initial-boundary value problems
Daniel Michelson PDF
Math. Comp. 49 (1987), 445-459
On the convergence of collocation methods for boundary integral equations on polygons
Martin Costabel and Ernst P. Stephan PDF
Math. Comp. 49 (1987), 461-478
The boundary element numerical method for two-dimensional linear quadratic elliptic problems. I. Neumann control
Goong Chen and Ying-Liang Tsai PDF
Math. Comp. 49 (1987), 479-498
Asymptotic theory of filtering for linear operator equations with discrete noisy data
C. W. Groetsch and C. R. Vogel PDF
Math. Comp. 49 (1987), 499-506
An a posteriori parameter choice for ordinary and iterated Tikhonov regularization of ill-posed problems leading to optimal convergence rates
Helmut Gfrerer PDF
Math. Comp. 49 (1987), 507-522
Numerical solution of stochastic differential equations with constant diffusion coefficients
Chien Cheng Chang PDF
Math. Comp. 49 (1987), 523-542
Two-step methods and bi-orthogonality
A. Iserles and S. P. Nørsett PDF
Math. Comp. 49 (1987), 543-552
$P$-stable Obrechkoff methods with minimal phase-lag for periodic initial value problems
U. Anantha Krishnaiah PDF
Math. Comp. 49 (1987), 553-559
Eigenvalue finite difference approximations for regular and singular Sturm-Liouville problems
Nabil R. Nassif PDF
Math. Comp. 49 (1987), 561-580
On the characterization of $q$-superlinear convergence of quasi-Newton methods for constrained optimization
J. Stoer and R. A. Tapia PDF
Math. Comp. 49 (1987), 581-584
Some inequalities for continued fractions
R. M. Dudley PDF
Math. Comp. 49 (1987), 585-593
A table of elliptic integrals of the second kind
B. C. Carlson PDF
Math. Comp. 49 (1987), 595-606
Bi-cyclide and flat-ring cyclide coordinate surfaces: correction of two expressions
Philip W. Kuchel, Brian T. Bulliman and Edward D. Fackerell PDF
Math. Comp. 49 (1987), 607-613
Calculation of the class numbers of imaginary cyclic quartic fields
Kenneth Hardy, R. H. Hudson, D. Richman, Kenneth S. Williams and N. M. Holtz PDF
Math. Comp. 49 (1987), 615-620
Perfect multiple error-correcting arithmetic codes
Daniel M. Gordon PDF
Math. Comp. 49 (1987), 621-633
Integer squares with constant second difference
Duncan A. Buell PDF
Math. Comp. 49 (1987), 635-644
Reviews and Descriptions of Tables and Books
PDF
Math. Comp. 49 (1987), 645-649
Table Errata
PDF
Math. Comp. 49 (1987), 651-653
Indexes
PDF
Math. Comp. 49 (1987), 655-671